On the generalization of Trapezoid Inequality for functions of two variables with bounded variation and applications

Document Type : Research Paper


Department of Mathematics, Faculty of Science and Arts, Duzce University, Duzce, Turkey


In this paper, a generalization of trapezoid inequality for functions of two independent variables with bounded variation and some applications are given.


Volume 7, Issue 1 - Serial Number 1
January 2016
Pages 77-85
  • Receive Date: 21 November 2014
  • Revise Date: 27 January 2015
  • Accept Date: 05 June 2015